# SDR ASAA2021110736544

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 29,781 hours, 9,567 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10844
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 45,619 hours, 13,967 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CONT CAB ILLUMINATES DURING MASTER CAUTION RECALL RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CONT CAB TRIM MODULATING VALVE REF B737-900 AMM 21-61-21. OPS CHECK GOOD.
